# SDR 04FDEA02149

- Difficulty date: July 22, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N326FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47813
- Aircraft time: 72,683 hours, 17,049 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE RIGHT CORE COWL FORTH RIB AFT CRACKED JUST ABOVE ACCESS DOOR.  REMOVED DOUBLER IAW SRM 51-31-01.  RECEIVED FROM WELD SHOP CORE COWLING FRAME WELDED BY TRAVLER T4/445038 AND DPS10-301.  INSTALLED DOUBLER STIFFENER AND CLIP IAW SRM 51-33-01 AND SRM 51-31-01.
